# SDR 20010514CW004

- Difficulty date: April 18, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N1848W
- Make and model: Beech 95-B55
- Aircraft serial: TC1534
- Engine: Cont IO470*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 95620010634
- Part serial: TC1534
- Condition: Bent
- Location: Right
- Part time: 4,195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF RIGHT HAND ELEVATOR,  IT WAS DISCOVERED THAT WHEN THE ELEVATOR WAS MOVED FROM FULL DOWN TO FULL UP, THE STABILIZER WOULD FLEX UPWARD .4375.    INVESTIGATION DISCLOSED THAT THE STABILIZER WAS BENT DOWN 2 DEGREES AT THE CENTER HINGE( BOTH SPARS) A TRIPLE PATCH WAS FOUND ON THE LOWER REAR SKIN, STARTING 12 INCHES FROM THE TIP.  NO RECORD OF THIS REPAIR CAN BE FOUND IN THE AIRCRAFT RECORDS.  CORRECTIVE ACTION:  REMOVED AND REPLACED STABILIZER.
